# SDR SWIA2021062859145

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 752
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H SEAT RAIL RETAINER HAS SPORTS OF CORROSION AT APPROX FS752.00 (MARKED)     (C-CHECK RO 6/22/2021)    REMOVED DAMAGED SEAT RAIL P/N SH690-37555-5 AND INSTALLED NEW RAIL REF CRJ-900 SRM 51-41-02-001-001-A01 / SEE CONTINUATION FOR WORK PERFORMED
